Advertisement

What if I overdose on ampicillin and sulbactam?

If you are given too much ampicillin-sulbactam, your doctor will take the appropriate steps to eliminate the drug from your body. The symptoms of overdose include:

  • confusion
  • changes in behavior
  • severe skin rash
  • urinating less frequently
  • seizure

Continue Learning about Antibiotic

FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
6 Ailments That Call for an Antibiotic
6 Ailments That Call for an Antibiotic
When it comes to a lingering case of the sniffles, your first instinct may still be to run to the family doctor for an antibiotic to knock them out. ...
Read More
What should I know about trovafloxacin and azithromycin before taking them?
Donna Hill Howes, RNDonna Hill Howes, RN
It is not known if azithromycin eyedrops are safe or effective for children under 1 year old. If yo...
More Answers
Do antibiotic ointments have any side effects?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
There are many different antibiotic ointments. Some antibiotic ointments can cause an allergic r...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.